A 28-year-old female asked:
Disclaimer

Can Depo-Provera provera (medroxyprogesterone) cause me to have a big appetite even though I've taken it for 3 years prior without having this side effect?

1 doctor answer
Dr. Robert Killian
27 years experience in General Practice
Unlikely: No. That would be an unlikely cause of your hunger.
Answered on Jul 29, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Latoya Stephens
16 years experience in Obstetrics and Gynecology
Needs evaluation: I would recommend you go in to be evaluated since you have been on Depo Provera (medroxyprogesterone) for 4 years and haven't had this problem in the ... Read More
2
2 thanks
A 42-year-old female asked:
Dr. Jay Frankfather
15 years experience in Obstetrics and Gynecology
4-5 days : You should have a period 4-5 days after stopping progesterone. It is not uncommon for someone how has been on Depo Provera (medroxyprogesterone) to no ... Read More
2
2 thanks
A 44-year-old member asked:
Dr. Marina Armendariz
25 years experience in Pediatrics
Depo-provera: Break through bleeding is a common side effect of depo-provera, you may consider other contraceptive options, talk to your doctor about this.
2
2 thanks
A female asked:
Dr. Claudette Anderson
Specializes in Gynecology
Check with your: Dermatologist.I imagine some reversal will happen how much may depend on your genetics.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month